# SDR UALA2013031901693

- Difficulty date: March 19, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 87,977 hours, 14,057 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141W740044
- Part serial: 349
- Condition: Cracked
- Location: R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW CRACKED.  REMOVED R1 WINDOW IAW MM.    ACCOMPLISHED INSTALLATION OF WINDOW THROUGH STEP 12.
